AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Theoretical Problems in Mathematical Statistics
Edited by: Ju. V. Linnik
SEARCH THIS BOOK:

Proceedings of the Steklov Institute of Mathematics
1972; 316 pp; softcover
Volume: 111
ISBN-10: 0-8218-3011-2
ISBN-13: 978-0-8218-3011-6
List Price: US$91
Member Price: US$72.80
Order Code: STEKLO/111
[Add Item]
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia